# SDR 97ZZZX4008

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24320
- Make and model: Doug DC-3A-S1C3G
- Aircraft serial: 20197
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733CP
- Condition: Failed
- Location: Nr 11
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT WHEN ENGINE STARTED TO RUN ROUGH.  ENGINE WAS SECURED AND PROPELLER FEATHERED.  INVESTIGATION SHOWED THAT ROCKER ARM OR CYLINDER HEAD FAILED.  CYLINDER TO BE REPLACED AND OPERATIONAL CHECK OF ENGINE DONE.
